# SDR AALA201612019020

- Difficulty date: November 29, 2016
- Submitted: December 2, 2016
- Operation: Air carrier
- Aircraft: N281AY
- Make and model: Airbus A330-243
- Aircraft serial: 1041
- Aircraft time: 30,613 hours, 4,358 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE276000
- Part serial: FR1214
- Condition: Low Pressure
- Location: L3 Door
- Part time: 30,796 hours, 4,390 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L3 DOOR ASSIST BOTTLE PRESSURE GAUGE SHOWING NEEDLE AT BOTTOM OF THE GREEN BAND. SERVICED THE BOTTLE TO THE PRESSURE OF 1783 PSI.
